# SDR 2016F00056

- Difficulty date: February 8, 2016
- Submitted: February 8, 2016
- Operation: General aviation
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 29,338 hours, 21,167 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301005
- Condition: Corroded
- Location: Zone 100
- Part time: 29,338 hours, 21,167 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBEAM CORRODED AT BS 1031 UNDER TRACK FILLER STRIP. COMPLIED WITH REO 670-53-00-029 REV. A.
